Skip to Main content Skip to Navigation


...
hal-01769911v1  Journal articles
Michel BellieudShane Cooper. Asymptotic Analysis of Stratified Elastic Media in the Space of Functions with Bounded Deformation
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2017, 49 (5), pp.4275 - 4317. ⟨10.1137/16M107551X⟩
...
hal-01824427v1  Conference papers
Jean Jacques Moreau. Justification statistique de la loi de la diffusion
Colloque sur la Diffusion, Jun 1955, Montpellier, France
hal-03335219v1  Conference papers
Samuel KurtzGiuseppe GeymonatFrançoise KrasuckiElijah van HoutenBertrand Wattrisse. Analytical and experimental study of the identification strategy in magnetic resonance imaging
14th World Congress in Computational Mechanics (WCCM) ECCOMAS Congress 2020, Jul 2020, Paris (en ligne), France
...
hal-01788917v1  Journal articles
Jean Jacques MoreauMichel Valadier. A chain rule involving vector functions of bounded variation
Journal of Functional Analysis, Elsevier, 1987, 74 (2), pp.333 - 345. ⟨10.1016/0022-1236(87)90029-2⟩
...
hal-01824368v1  Book sections
Jean Jacques Moreau. La Convexité en Statique
Aubin, J. - P. Analyse Convexe et Ses Applications, Springer-Verlag, 1974, 978-3-662-00638-2
hal-02340152v1  Conference papers
Jean Jacques Moreau. Variational properties of Euler's hydrodynamical equations
Journées de la Société Mathématique de France et Journées Pierre de Fermat, Apr 1979, Toulouse, France
...
hal-01788616v1  Journal articles
Jean Jacques Moreau. Some Calculative Properties of Linear Viscosity
Zeitschrift für Angewandte Mathematik und Physik, Springer Verlag, 1980, 31 (1), pp.181 - 184. ⟨10.1007/BF01601712⟩
...
hal-01789052v1  Journal articles
Jean Jacques Moreau. Jump functions of a real interval to a Banach space
Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 1989, S10, pp.77-91
...
hal-01788889v1  Journal articles
Jean Jacques Moreau. Duality Characterization of Strain Tensor Distributions in an Arbitrary Open Set
Journal of Mathematical Analysis and Applications, Elsevier, 1979, 72 (2), pp.160 - 170. ⟨10.1016/0022-247X(79)90263-4⟩
...
hal-01788456v1  Conference papers
Jean Jacques Moreau. Convexité et frottement
Séminaire sur la convexité et ses applications, Mar 1970, Montréal, Canada
...
hal-01788488v1  Journal articles
Jean Jacques Moreau. Majorantes surharmoniques minimales d'une fonction continue
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 1971, 21 (2), pp.129 - 156. ⟨10.5802/aif.375⟩
...
hal-01740635v1  Journal articles
Jean Jacques Moreau. Proximité et dualité dans un espace hilbertien
Bulletin de la société mathématique de France, Société Mathématique de France, 1965, 93, pp.273-299. ⟨10.24033/bsmf.1625⟩
...
hal-01788536v1  Journal articles
Jean Jacques Moreau. Intersection of moving convex sets in a normed space
Mathematica Scandinavica, 1975, 36, pp.159-173
...
hal-01789023v1  Journal articles
Jean Jacques Moreau. Le transport d'une mesure vectorielle par un fluide et le théorème de Kelvin-Helmholtz
Revue roumaine de mathématiques pures et appliquées, Editura Academiei Române, 1982, 27 (3), pp.375-383